# SDR CALA2022110703055

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 69,756 hours, 25,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540 Rbl 6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 6.14 IS CRAC KED. SUPPORT TASK NSA N/R 00082 REMOVED AND REPLACED SHEAR FITTING AT STA. 540 AND RBL 6.14 AND HANGER IAW SRM 51-40-02 AND  DWG 111A2000 REV. ORIGINAL.
